Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 33, Pages 2083-2095
http://dx.doi.org/10.1155/S0161171203211091

Mean convergence of Grünwald interpolation operators

Department of Mathematics, University of Connecticut, Storrs, CT 06269, USA

Received 5 November 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhixiong Chen, “Mean convergence of Grünwald interpolation operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 33, pp. 2083-2095, 2003. https://doi.org/10.1155/S0161171203211091.